# SDR SWAA2013021112541

- Difficulty date: January 26, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE LOCATED AT BS 520 AND BETWEEN STR 16L TO STR 17L PAX CABIN.  REPLACED SHEAR TIE LOCATED AT BS 520 AND BETWEEN STR 16L TO STR 17L PAX CABIN IAW SRM B737-300 51-10-02 AND 51-40-02 DRAWING 65-46534.
